# SDR VNAA2019111521102

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 36,137 hours, 35,840 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Condition: Contaminated
- Location: Pitot Static
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C, O

## Discrepancy

DURING TAKEOFF ROLL ON RWY 01, THE CREW INDICATED A FAULTY AIRSPEED INDICATOR BETWEEN 80-100 KIAS. THE CREW THEN REJECTED THE TAKEOFF AND WAS ABLE TO TAXI BACK INTO THE GATE. MX INSPECTED AND DRAINED WATER FROM RH ADC COLLECTOR TUBE. PERFORMED PITOT STATIC CHECK. OPS CHECK GOOD.
